Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sivovolov, V A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:41
Abstract pages:125
Full texts:80

https://www.mathnet.ru/eng/person91073
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
1987
1. E. D. Belega, L. K. Denisov, V. A. Sivovolov, “Conditions for one- and two-band lasing in organic dyes embedded in polymer hosts”, Kvantovaya Elektronika, 14:11 (1987),  2186–2189  mathnet [Sov J Quantum Electron, 17:11 (1987), 1392–1394  isi]
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024